# SDR AWXA960151

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND LT HORIZONTAL STABILIZER FIXED L/E DENTED 1.5 INCHES BY .040 INCH DEEP AT STA 65.73, APPROXIMATELY 8 INCHES OUTBOARD FROM FUSELAGE.  REWORKED DENT TO WITHIN LIMITS PER SRM 51-40-1 AND SRM 55-10-1.  (X)
